# SDR QXEA200603417

- Difficulty date: October 14, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,795 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Attach Fitting
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 MAIN LANDING GEAR YOKE ATTACH FITTING IN NACELLE HAS CHAFE DAMAGE APPROXIMATELY 1/2" LONG AND 1.8" DEEP, JUST AFT OF MAIN LANDING GEAR AUXILIARY ACTUATOR.  REPAIRED IAW RD 8/4-54-385.
